gynecologist-icon

Missed periods.

Hi, i was under treatment for pco (novelon tab for 3 months). After treatment on October 6th 2016 i got my periods, on 21st i had brown discharge. Later about 10 days i was feeling very tired. November 2nd doc told me to get blood test done (hcg). But it was negative. From 5 days i have lower abdominal pain. 2 days before I checked at home and again it was negative. Now also feeling more tiredness, stomach and legs cramps. Please someone help me with my confusion.
views-icons 70 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Missed periods.

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, Since you are taking novelon for PCOS, it is a contraceptive method. Once you discontinue taking OCPs, your periods will gradually become regular.For tiredness, take vitamin supplements.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. R. S. Saini Faridabad | Consultant Physician
Answered
Hi. When patient is on treatment for pcod and take tab. Novelon  for three months. It is contraception period and female didn't get menses for during treatment. So don't worry.
When stopped this medicine. Few days problems in mensuration ..few clotted bloods may during mensuration...
Pl. Check your hormones and reply with reports.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak Gurgaon | Gynecologist
Answered
Hi,tiredness may be due to any vitamin deficiency.definately if you have only brown discharge then do blood test of pregnancy sr beta hcg.It may be just hormone imbalance.meet gynaecologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swati Chitnis Mumbai | Gynecologist
Answered
After stopping OC pills, periods may remain irregular for few cycles. ßhCG rules out pregnancy. Get an ultrasound done and have yourself examined by gynaecologist. It may be pelvic infection
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Dear Practo user, If periods have still not come and you are having pain in lower abdomen, get ultrasound of lower abdomen done and consult Gynaecologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO